Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the logarithmic solutions of the generalized hypergeometric equation when $p=q+1$


Author: F. C. Smith
Journal: Bull. Amer. Math. Soc. 45 (1939), 629-636
DOI: https://doi.org/10.1090/S0002-9904-1939-07056-0
Cited work: Bull. Amer. Math. Soc., Volume 44, Number 6 (1938), 429--433
MathSciNet review: 0000329
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1939-07056-0

American Mathematical Society